# SDR 20000517SH014

- Difficulty date: May 5, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 1013810153
- Part serial: 0677
- Condition: Stuck
- Location: Bleed System
- Part time: 2 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE STICKING PARTIALLY OPEN WHEN SELECTED OFF.  (X)
